MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number AC205
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Chemical Exposure (2570)
Date of Event 08/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received.Testing and investigation is not complete.
 
Event or Problem Description
The customer reported a 5 gang 4-way nanoclave stopcock w/baseplate had a manifold failure that occurred in a patient room and resulted in a spill of ifosfamide.The spill was on the floor between the bathroom and bed.There was a delay in therapy as the amount of chemo remaining had to be calculated, orders written, double signed, released and chemotherapy remade.There was no direct harm.
 
Additional Manufacturer Narrative
H10: one (1) used partial set, list # ac205, 5 gang 4-way nanoclave¿ stopcock w/baseplate, rotating luer; lot # 3602315, two (2) used swabcaps green; manufacturer - unknow were received for evaluation.The distal nanoclave port was separated from the stopcock body on the returned device.Visual examination of the bond interface revealed sparse adhesive.Subsequent assembly integrity testing of the remaining intact ports each met functional expectations.When the bonds were forcefully broken, the port bond adhesive was amply applied.The complaint was confirmed.The probable cause is an inadequate uv bond during assembly in ensenada.The device history review for lot number 3602315 was reviewed and there were no relevant non-conformances found.Additional information in h3.

Brand Name
5 GANG 4-WAY NANOCLAVE® STOPCOCK W/BASEPLATE, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. IL 22790
MX  22790
MDR Report Key8966846
Report Number9617594-2019-00299
Device Sequence Number11273088
Product Code FMG
UDI-Device Identifier00887709080010
UDI-Public(01)00887709080010(17)230101(10)3602315
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K080077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2023
Device Catalogue NumberAC205
Device Lot Number3602315
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/23/2019
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer09/24/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1